Alert archive / Michigan / Severe Thunderstorm Warnings in 2002

Severe Thunderstorm Warning 68, NWS Gaylord, MI

August 1, 2002Manistee County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 1, 2002, 6:58 PM EDT for Manistee County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2002, 6:58 PM EDT (22:58 UTC)
Expired
Aug 1, 2002, 7:45 PM EDT
In force
47 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Manistee County, MI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 3:25 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2002-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2002-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2319 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS53 KAPX 012258
SVRAPN
MIC101-012345-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
659 PM EDT THU AUG 1 2002

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MANISTEE COUNTY IN NORTHWEST LOWER MICHIGAN

* UNTIL 745 PM EDT

* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES SOUTH OF NORWALK...OR ABOUT 7 MILES
  EAST OF MANISTEE...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL REACH...
  BRETHREN AROUND 710 PM EDT
  WELLSTON...DUBLIN AROUND 720 PM EDT

REMAIN INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS
STORM IS CAPABLE OF PRODUCING WIND GUSTS BETWEEN 60 AND 80 MPH ALONG
WITH DIME SIZED OR LARGER HAIL. WINDS THIS HIGH CAN DOWN TREES AND
POWER LINES.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.

LAT...LON 4417 8610 4419 8628 4435 8624 4431 8582
          4417 8583

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:44 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 1, 3:44 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
344 PM EDT THU AUG 1 2002

COLD FRONT WILL PUSH ACROSS THE STATE DURING THE REST OF THIS AFTERNOON
AND EVENING...FOLLOWED BY A RIDGE OF HIGH PRESSURE WHICH WILL EXTEND
EAST ACROSS THE HIGH PLAINS TONIGHT AND INTO THE STATE BY FRIDAY
MORNING.  THE HIGH WILL BUILD ACROSS THE STATE FRIDAY AFTERNOON ALONG
WITH RISING HEIGHTS ALOFT IN ADVANCE OF SHORT WAVE RIDGE MOVING INTO
THE NORTHERN HIGH PLAINS.  LOW/MID LEVEL RIDGING AND ANTICYCLONIC FLOW
WILL PERSIST INTO SATURDAY.

TONIGHT...COLD FRONT WILL PLOW INTO INCREASINGLY UNSTABLE AIR MASS IN
PLACE ACROSS LOWER MI/EASTERN WI EARLY THIS EVENING...WITH DYNAMIC
SUPPORT AHEAD OF SHORT WAVE MOVING INTO EASTERN MN PER WV IMAGERY PLUS
LOW/MID LEVEL FRONTOGENESIS.  12Z SOUNDINGS UPSTREAM (GRB/MPX/DVN) WERE
CAPPED...THOUGH UPPER LEVEL FORCING AND DIURNAL HEATING ERODING CAP
OVER EASTERN WI.  MOST OF THE FORECAST AREA REMAINS UNDER CLOUD COVER
WITH CONVECTION HAVING PERSISTED NORTH OF M-32 THROUGH EARLY
AFTERNOON.  HOWEVER...CONVECTION CONTINUES TO FIRE ACROSS WESTERN
UPPER/WI AHEAD OF FRONT DESPITE AREA BOTH CLOSER TO STRONGER CAP AND
HAVING BEEN RAIN COOLED FROM MORNING THUNDERSTORMS...SO WOULD EXPECT
THUNDERSTORMS TO INCREASE IN COVERAGE ACROSS EASTERN WI AND SPREAD INTO
THE AREA LATE THIS AFTERNOON EVENING...ESPECIALLY ONCE DRY PUNCH ON WV
IMAGERY ACROSS MN CATCHES UP WITH FRONT.  WILL MENTION SEVERE POTENTIAL
FOR THIS EVENING GIVEN CAPES ABOVE 3000 J/KG...MID LEVEL WINDS PUSHING
50KT PLUS MID LEVEL DRY AIR IN MORNING SOUNDINGS.  AREA OF POST FRONTAL
SHOWERS OVER MN ASSOCIATED WITH SHORT WAVE ITSELF HAVE BEEN RAPIDLY
WEAKENING AND SHOULD NOT POSE A THREAT.  SOME DIURNAL SC EXPECTED ON
FRIDAY BUT SHOULD BE GENERALLY SCATTERED.  NO OTHER BIG CONCERNS IN THE
SHORT TERM...ETA LOOKS INTERESTING ON SATURDAY TRYING TO THROW SOME
RETURN FLOW MOISTURE/INSTABILITY NORTH ALONG WITH DECENT WAA...THOUGH
LOW LEVEL DEW POINTS MAY BE OVERDONE (LOOK TOO HIGH POST FRONTAL ACROSS
THE AREA TOMORROW).  NO MODEL QPF...THOUGH THAT MAY BE SIMPLY BECAUSE
MODEL SOUNDINGS TOO DRY TO KICK OFF THE CONVECTIVE PARAMETERIZATION...
BUT LOOKS OVERDONE ANYHOW SO WILL KEEP SATURDAY DRY.

TEMPERATURES...LOWS TONIGHT BASED ON TRAJECTORIES SHOULD GENERALLY
RANGE FROM THE UPPER 50S-MID 60S...PROBABLY A LITTLE WARMER NEAR THE
LAKESHORES WITH WATER TEMPERATURES UP NEAR 70F.  MAIN PUSH OF COLD AIR
IS SHOVED EAST ACROSS ONTARIO...SO THINK HIGHS MID 70S-80 NORTH OF M-72
AND LOWER 80S SOUTH SHOULD COVER IT.  POTENTIALLY GOOD RADIATIONAL
COOLING SATURDAY NIGHT SHOULD PUSH TEMPERATURES WELL DOWN INTO THE 50S
WITH POSSIBLY SOME UPPER 40S.  WAA STARTS UP AGAIN SUNDAY...SO WILL
WARM HIGHS A COUPLE DEGREES OVER FRIDAY WITH TEMPERATURES AOA 80 ALL
ZONES.

WINDS...WINDS WILL SHIFT TO THE WEST/NORTHWEST WITH FRONTAL PASSAGE
THIS EVENING...STRONG ISALLOBARIC GRADIENT BEHIND FRONT IN CONCERT WITH
CAA BEHIND BOUNDARY SHOULD SUPPORT SOME GUSTS 20-25 MPH FOR A FEW HOURS
AFTER MAIN WIND SHIFT MOVES THROUGH...ESPECIALLY OVER EASTERN UPPER AND
FAR NORTHERN LOWER.  LAKE BREEZE POTENTIAL THE QUESTION FOR FRIDAY AS
WEAK SURFACE RIDGING NOSES INTO THE STATE...LAND/LAKE TEMPERATURE
DIFFERENTIAL NOT GREAT BUT LOW LEVEL WINDS WEAK ENOUGH TO SUPPORT AN
ONSHORE COMPONENT ESPECIALLY SOUTH OF APN/CVX.  BETTER POTENTIAL
AREAWIDE SATURDAY WITH CONTINUED WEAK LOW LEVEL WINDS PLUS RAPID
BOUNDARY LAYER EXPANSION AFTER WHAT IS EXPECTED TO BE A COOL NIGHT.

SUNDAY THROUGH THURSDAY (EXTENDED)...LONGER TERM CONCERNS DEAL WITH HOW
HOT IT MAY GET...AND SOME INTERESTING MODEL MONKEY WRENCHES NEXT WEEK.
LATEST RUNS ARE CONSISTENT IN TRYING TO PUSH HIGHER HEIGHTS INTO THE
STATE EARLY NEXT WEEK...ECMWF MORE AGGRESSIVE BUT EVEN THE MRF ALSO
EVENTUALLY SHOVES 590+ HEIGHTS INTO NORTHERN LOWER BY TUESDAY.  BUT THE
MONKEY WRENCH IS THE IMPLICATION IN THE MRF/ECMWF OF SOME SHALLOW
COOLER AIR TRYING TO PUSH IN AS SURFACE HIGH PASSES BY TO THE NORTH
WITH A NORTHEASTERLY SURFACE FLOW.  DESPITE INCREASING HEIGHTS...850MB
TEMPERATURES NOT RESPONDING TO ANY GREAT DEGREE (WARMER ECMWF TRIES TO
NUDGE 20C ISOTHERM TOWARD THE STATE)...SO WILL STILL BE CAUTIOUS IN
TRYING TO WARM THINGS UP TOO QUICKLY.  OTHER CONCERN IS PRECIPITATION
CHANCES...AS STRONGER PUSH OF COOLER AIR TO THE NORTH EXPECTED MAY END
UP ALLOWING A BOUNDARY TO DROP IN FROM THE NORTHWEST (AS OPPOSED TO
LIFTING UP FROM THE SOUTH AS HEIGHTS RISE).  SUNDAY PRECIP CHANCES ALSO
IN QUESTION...WITH BOUNDARY APPROACHING WESTERN LAKE SUPERIOR SUNDAY
EVENING.  ALSO POSSIBILITY OF SOME MCS REMNANTS TRYING TO MAKE A RUN
TOWARD THE AREA SUNDAY MORNING...LATEST AVN ALSO SUGGESTS LOW LEVEL JET
TIPPING MORE INTO THE AREA WHICH WOULD HELP ANY MCS DEVELOPMENT
UPSTREAM WORK INTO THE AREA.  SO WILL BREAK DOWN AND ADD IN RAIN
CHANCES FOR SUNDAY...AND BRING BACK INTO EASTERN UPPER FOR MONDAY AS
WELL WITH POTENTIAL FOR BOUNDARY IN THE AREA.  SAME STORY TUESDAY...
BUT BY MIDWEEK LOW LEVEL COOLING AND WARMING ALOFT NOT EXACTLY A GREAT
COMBINATION FOR CONVECTIVE DEVELOPMENT...SO WILL GO DRY FOR MIDWEEK.
TEMPERATURES SHOULD AVERAGE ABOVE NORMAL BUT WILL KEEP HIGHS GENERALLY
IN THE 80S FOR NOW GIVEN QUESTIONS ABOUT LOW LEVEL THERMAL PATTERN.

COORDINATED WITH GRR.

.APX...SEVERE THUNDERSTORM WATCH...UNTIL 9 PM...MIZ008-015>036-041-042.

JPB

In the hours before

Special weather statement, Aug 1, 3:40 PM EDT, 3 hours 18 minutes before
MIZ008-015>036-041-042-020100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT THU AUG 1 2002

THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR PORTIONS OF NORTHERN MICHIGAN EFFECTIVE UNTIL 900 PM EDT THURSDAY
EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES

IN NORTHEAST LOWER MICHIGAN
     CHEBOYGAN...PRESQUE ISLE...MONTMORENCY...ALCONA...OSCODA...
     IOSCO...ROSCOMMON...OGEMAW...ARENAC...GLADWIN AND ALPENA

IN NORTHWEST LOWER MICHIGAN
     ANTRIM...OTSEGO...GRAND TRAVERSE...KALKASKA...CRAWFORD...
     BENZIE...MANISTEE...WEXFORD...MISSAUKEE...CHARLEVOIX...EMMET AND
     LEELANAU

IN EASTERN UPPER MICHIGAN
     CHIPPEWA AND MACKINAC

THIS WATCH INCLUDES THE ADJOINING COASTAL WATERS OF AFFECTED
LAKESHORE COUNTIES. THIS WATCH REPLACES THE PREVIOUS SEVERE
THUNDERSTORM WATCH IN EFFECT UNTIL 4 PM FOR PORTIONS OF NORTHERN
LOWER MICHIGAN.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE THUNDERSTORMS IN AND NEAR THE WATCH AREA.

REMEMBER...SEVERE THUNDERSTORMS ARE CAPABLE OF WIND GUSTS OF AT LEAST
60 MPH ALONG WITH DIME SIZED HAIL. IF YOU LIVE IN OR NEAR THE WATCH
AREA...YOU SHOULD REMAIN ALERT TO RAPIDLY CHANGING WEATHER
CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL TELEVISION OR
RADIO STATIONS FOR FURTHER UPDATES AND POSSIBLE WARNINGS.
Local storm report, Aug 1, 3:42 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD, MI
342 PM EDT THU AUG 1 2002

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0200 PM    HARBOR SPRINGS            MI   WIND DAMAGE
08/01/02   EMMET                          TREES AND POWER LINES DOWN
                                          REPORTED BY TRAINED SPOTTER

0158 PM    BOYNE CITY                MI   WIND DAMAGE
08/01/02   CHARLEVOIX                     TREES DOWN REPORTED BY
                                          TRAINED SPOTTER. ROOF DAMAGE
                                          TO A BUILDING. TREE DOWN ON
                                          A CAR

0156 PM    ADVANCE                   MI   WIND DAMAGE
08/01/02   CHARLEVOIX                     TREES DOWN FROM ADVANCE TO
                                          BOYNE CITY REPORTED BY LAW
                                          ENFORCEMENT

0142 PM    CHARLEVOIX                MI   WIND DAMAGE
08/01/02   CHARLEVOIX                     TREES DOWN ON SOME CARS.
                                          GARAGE DAMAGE REPORTED BY
                                          MEDIA AND LAW ENFORCEMENT.
                                          ROOFS OFF SEVERAL HOMES

CJC/JZ
Local storm report, Aug 1, 4:15 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE GAYLORD, MI
415 PM EDT THU AUG 1 2002

ADDED WOLVERINE REPORT
CORRECTED HOMES DEROOFED REPORT TO BOYNE CITY FROM CHARLEVOIX

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0200 PM    HARBOR SPRINGS            MI   WIND DAMAGE
08/01/02   EMMET                          TREES AND POWER LINES DOWN
                                          REPORTED BY TRAINED SPOTTER

0158 PM    BOYNE CITY                MI   WIND DAMAGE
08/01/02   CHARLEVOIX                     TREES DOWN REPORTED BY
                                          TRAINED SPOTTER. ROOF DAMAGE
                                          TO A BUILDING. TREE DOWN ON
                                          A CAR. ROOFS OFF SEVERAL
                                          HOMES.

0156 PM    ADVANCE                   MI   WIND DAMAGE
08/01/02   CHARLEVOIX                     TREES DOWN FROM ADVANCE TO
                                          BOYNE CITY REPORTED BY LAW
                                          ENFORCEMENT

0142 PM    CHARLEVOIX                MI   WIND DAMAGE
08/01/02   CHARLEVOIX                     TREES DOWN ON SOME CARS.
                                          GARAGE DAMAGE REPORTED BY
                                          MEDIA AND LAW ENFORCEMENT.

0210 PM    WOLVERINE                 MI   WIND DAMAGE
08/01/02   CHEBOYGAN                      TREES AND LARGE LIMBS DOWN
                                          REPORTED BY NWS EMPLOYEE

CJC/JZ
Local storm report, Aug 1, 5:34 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD, MI
534 PM EDT THU AUG 1 2002

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0504 PM    DAFTER                    MI   WIND GUST
08/01/02   CHIPPEWA                       REPORTED BY TRAINED
                                          SPOTTER

0505 PM    SAULT STE MARIE           MI   .75 IN HAIL
08/01/02   CHIPPEWA                       REPORTED BY COOPERATIVE
                                          OBSERVER

0517 PM    KINCHELOE                 MI   WIND GUST
08/01/02   MACKINAC                       REPORTED BY TRAINED
                                          SPOTTER

CJC
Special weather statement, Aug 1, 6:41 PM EDT, 17 minutes before
MIZ008-015>036-041-042-020400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
641 PM EDT THU AUG 1 2002

THE STORM PREDICTION CENTER HAS ISSUED A TORNADO WATCH FOR PORTIONS
OF NORTHERN LOWER MICHIGAN EFFECTIVE UNTIL MIDNIGHT EDT FRIDAY
MORNING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES

IN NORTHEAST LOWER MICHIGAN
     CHEBOYGAN...PRESQUE ISLE...MONTMORENCY...ALCONA...OSCODA...
     IOSCO...ROSCOMMON...OGEMAW...ARENAC...GLADWIN AND ALPENA

IN NORTHWEST LOWER MICHIGAN
     ANTRIM...OTSEGO...GRAND TRAVERSE...KALKASKA...CRAWFORD...
     BENZIE...MANISTEE...WEXFORD...MISSAUKEE...CHARLEVOIX...EMMET AND
     LEELANAU

THIS WATCH INCLUDES THE ADJOINING COASTAL WATERS OF AFFECTED
LAKESHORE COUNTIES.

THIS WATCH REPLACES SEVERE THUNDERSTORM WATCH 564 ISSUED AT 225 PM
EDT.  THE SEVERE THUNDERSTORM WATCH FOR CHIPPEWA AND MACKINAC
COUNTIES IN EASTERN UPPER MICHIGAN HAS BEEN CANCELLED.

A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA.
IF YOU LIVE IN OR NEAR THE WATCH AREA...YOU SHOULD REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO NOAA WEATHER
RADIO OR LOCAL TELEVISION OR RADIO STATIONS FOR FURTHER UPDATES AND
POSSIBLE WARNINGS.

JPB
Local storm report, Aug 1, 6:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD, MI
655 PM EDT THU AUG 1 2002

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0548 PM    15 W ST IGNACE            MI   .75 IN HAIL
08/01/02   MACKINAC                       REPORTED BY STATE
                                          POLICE

0540 PM    MORAN                     MI   58 MPH TSTM GUST
08/01/02   MACKINAC                       REPORTED BY SPOTTER

0545 PM    4 N HESSEL                MI   TREE DAMAGE
08/01/02   MACKINAC                       14 TO 16 INCHES REPORTED
                                          BY SHERIFF OFFICE                               OFFICE

CAMPBELL

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:16 PM EDTSevere Thunderstorm WarningAPXAlpena, Presque Isle59 min
Jul 31, 8:30 PM EDTSpecial Marine WarningAPX105 min
Aug 1, 7:57 AM EDTSpecial Marine WarningAPX63 min
Aug 1, 8:04 AM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac56 min
Aug 1, 8:11 AM EDTSpecial Marine WarningAPX2 hr
Aug 1, 8:11 AM EDTSpecial Marine WarningAPX2 hr
Aug 1, 8:58 AM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac62 min
Aug 1, 9:00 AM EDTSpecial Marine WarningAPX2 hr
Aug 1, 9:00 AM EDTSpecial Marine WarningAPX2 hr
Aug 1, 10:07 AM EDTSpecial Marine WarningAPX53 min
Aug 1, 10:07 AM EDTSpecial Marine WarningAPX53 min
Aug 1, 10:44 AM EDTSpecial Marine WarningAPX2 hr
Aug 1, 10:51 AM EDTSpecial Marine WarningAPX114 min
Aug 1, 10:51 AM EDTSpecial Marine WarningAPX114 min
Aug 1, 11:38 AM EDTSpecial Marine WarningAPX82 min
Aug 1, 1:22 PM EDTSpecial Marine WarningAPX53 min
Aug 1, 1:22 PM EDTSpecial Marine WarningAPX53 min
Aug 1, 1:22 PM EDTSpecial Marine WarningAPX53 min
Aug 1, 1:39 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix51 min
Aug 1, 1:48 PM EDTTornado WarningAPXCharlevoix27 min
Aug 1, 2:04 PM EDTSevere Thunderstorm WarningAPXOtsego41 min
Aug 1, 2:13 PM EDTSevere Thunderstorm WarningAPXCheboygan47 min
Aug 1, 2:18 PM EDTTornado WarningAPXOtsego27 min
Aug 1, 2:45 PM EDTSpecial Marine WarningAPX90 min
Aug 1, 2:45 PM EDTSpecial Marine WarningAPX90 min
Aug 1, 2:45 PM EDTSpecial Marine WarningAPX90 min
Aug 1, 3:25 PM EDTSpecial Marine WarningAPX95 min
Aug 1, 4:03 PM EDTSpecial Marine WarningAPX87 min
Aug 1, 4:09 PM EDTSevere Thunderstorm WarningAPXMackinac96 min
Aug 1, 4:17 PM EDTSevere Thunderstorm WarningAPXChippewa88 min
Aug 1, 4:55 PM EDTSpecial Marine WarningAPX80 min
Aug 1, 4:55 PM EDTSpecial Marine WarningAPX80 min
Aug 1, 4:55 PM EDTSpecial Marine WarningAPX80 min
Aug 1, 4:55 PM EDTSpecial Marine WarningAPX80 min
Aug 1, 5:03 PM EDTSpecial Marine WarningAPX87 min
Aug 1, 5:03 PM EDTSpecial Marine WarningAPX87 min
Aug 1, 5:03 PM EDTSpecial Marine WarningAPX87 min
Aug 1, 5:34 PM EDTSevere Thunderstorm WarningAPXBenzie, Charlevoix, Emmet, Leelanau56 min
Aug 1, 5:43 PM EDTSevere Thunderstorm WarningAPXMackinac47 min
Aug 1, 6:02 PM EDTSpecial Marine WarningAPX88 min
Aug 1, 6:02 PM EDTSpecial Marine WarningAPX88 min
Aug 1, 6:02 PM EDTSpecial Marine WarningAPX88 min
Aug 1, 6:13 PM EDTSevere Thunderstorm WarningAPXManistee47 min
Aug 1, 6:25 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau50 min
Aug 1, 6:32 PM EDTTornado WarningAPXCheboygan28 min
Aug 1, 6:50 PM EDTTornado WarningAPXPresque Isle40 min
Aug 1, 7:13 PM EDTSevere Thunderstorm WarningAPXGrand Traverse47 min
Aug 1, 7:25 PM EDTSpecial Marine WarningAPX95 min
Aug 1, 7:25 PM EDTSpecial Marine WarningAPX95 min
Aug 1, 7:51 PM EDTTornado WarningAPXPresque Isle39 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2002Every severe thunderstorm warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.